RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 7,
Pages
884–888
(Mi de10169)
This article is cited in
16
papers
Partial Differential Equations
The two-dimensional heat equation with nonlocal boundary conditions
N. I. Ionkin
,
V. A. Morozova
Lomonosov Moscow State University
UDC:
517.956.4
Received:
01.03.2000
Fulltext:
PDF file (803 kB)
Cited by
English version:
Differential Equations, 2000,
36
:7,
982–987
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025